Alert archive / Kansas / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 196, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 18, 2015, 7:50 PM CDT for Labette County, Kansas. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2015, 7:50 PM CDT (00:50 UTC)
- Expired
- Aug 18, 2015, 8:30 PM CDT
- In force
- 40 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Labette County, KS
The radar
The Tulsa radar (KINX), 116 km from the middle of the area, began a volume at 00:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 8:02 PM CDT | TSTM WND DMG | Oswego, KS | POWER LINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 18, 3:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 0.8 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 984 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1400 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 292 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 7.7
The text
As transmitted, in the capitals the NWS used until 2016.
793
WUUS53 KICT 190050
SVRICT
KSC099-190130-
/O.NEW.KICT.SV.W.0196.150819T0050Z-150819T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL LABETTE COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 830 PM CDT
* AT 749 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER OSWEGO...
MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
OSWEGO AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS EASTERN LABETTE COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3711 9525 3729 9521 3728 9508 3707 9508
TIME...MOT...LOC 0049Z 281DEG 31KT 3719 9514
HAIL...1.00IN
WIND...70MPH
$$
ES2 follow-up statements
838
WWUS53 KICT 190058
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT TUE AUG 18 2015
KSC099-190130-
/O.CON.KICT.SV.W.0196.000000T0000Z-150819T0130Z/
LABETTE KS-
758 PM CDT TUE AUG 18 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR EAST CENTRAL LABETTE COUNTY...
AT 757 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OSWEGO...
MOVING EAST AT 35 MPH.
HAZARD...60 TO 70 MPH WINDS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
OSWEGO AND LABETTE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THIS STORM IS PRODUCING WIDESPREAD
WIND DAMAGE ACROSS EASTERN LABETTE COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
WICHITA.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3711 9525 3729 9521 3728 9508 3707 9508
TIME...MOT...LOC 0057Z 281DEG 31KT 3718 9505
HAIL...1.00IN
WIND...70MPH
$$
ES921
WWUS53 KICT 190127
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
827 PM CDT TUE AUG 18 2015
KSC099-190136-
/O.EXP.KICT.SV.W.0196.000000T0000Z-150819T0130Z/
LABETTE KS-
827 PM CDT TUE AUG 18 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL LABETTE COUNTY
WILL EXPIRE AT 830 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AROUND 50 MPH AND HEAVY RAINS ARE STILL
POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
SOUTHEASTERN KANSAS.
LAT...LON 3711 9525 3729 9521 3728 9508 3707 9508
TIME...MOT...LOC 0124Z 281DEG 31KT 3718 9505
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 18, 6:19 PM CDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 18, 6:19 PM CDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 619 PM CDT TUE AUG 18 2015 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 311 PM CDT TUE AUG 18 2015 TONIGHT: FRONT SHOULD CONTINUE TO DRIFT SOUTHEAST AFTER INTIAL GOOD PROGRESS. MODELS ARE FAIRLY CONSISTENT WITH PRECIPITATION BOTH PERSISTING IN THE VICINITY OF SLOWING FRONT AND ALSO DEVELOPING LATER TONIGHT WITH ELEVATED FRONT AIDED BY UPPER JET/UPPER TROUGH. WED: COMBO OF RESIDUAL MOISTURE/UPPER SUPPORT WILL KEEP DECENT CHANCES OF RAIN SHOWERS GOING OVER MOST OF THE AREA...BUT PRECIPITATION SHOULD END FROM THE NORTHWEST DURING THE DAY. THE COMBO OF PRECIPITATION/CLOUDS AND COLD AIR ADVECTION WILL RESULT IN MAXES WELL BELOW NORMALS. WED NIGHT-THU NIGHT: RIDGE SHOULD MOVE ACROSS AREA WED NIGHT WITH RETURN FLOW DEVELOPING ON THU. AFTER COOL NIGHT WED NIGHT...TEMPERATURES WILL START TO REBOUND ON THU...BUT WITH HIGHS STILL WELL BELOW NORMALS. LOWS THU NIGHT WILL BE MILDER...WITH LIGHT SOUTH FLOW DURING THE NIGHT. FRI-FRI NIGHT: THIS PERIOD IS A BIT MORE CHALLENGING. NAM/GFS/ECMWF ALL HAVE DIFFERENT IDEAS ON WHEN/HOW RETURN FLOW DEVELOPS. BY 1800 UTC FRI GFS/0000 UTC ECMWF HAVE BROKE OUT PRECIPITATION ALONG EDGE/JUST WEST OF FORECAST AREA...WITH NAM CONCURRING BY AFTERNOON. ECMWF BREAKS OUT MORE PRECIPITATION IN SOUTHEAST KS IN THE AFTERNOON. NOT OVERLY OPTIMISTIC ON CHANCES DURING THE DAY DUE TO THE LIKELY PREMATURE MOISTURE RETURN...BUT SYNOPTIC PATTERN WOULD FAVOR PRECIPITATION FRI NIGHT VERY ROUGHLY ALONG/EAST OF I-35. -HOWERTON .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 311 PM CDT TUE AUG 18 2015 PRECIPITATION COULD LINGER ON SAT MORNING...ESPECIALLY OVER CLIMATOLOGICALLY FAVORED FLINT HILLS AREA. TEMPERATURES SHOULD WARM MORE ON SAT WITH INCREASING SOUTH FLOW. 0000 UTC ECMWF CONTINUES TO RUN ALMOST 6 HOURS FASTER WITH FRONTAL PASSAGE MAINLY ON SAT EVENING...WHILE 1200 UTC GFS HAS PASSAGE ON SAT NIGHT/SUN MORNING. DRY CONDITIONS ANTICIPATED FOR REMAINDER OF THIS PERIOD...WITH TEMPERATURE REBOUNDING ON MON/TUE. -HOWERTON && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING) ISSUED AT 613 PM CDT TUE AUG 18 2015 A CLUSTER OF STRONG-SEVERE STORMS ALONG A PRE-FRONTAL TROUGH/OUTFLOW BOUNDARY...WILL SWEEP ACROSS FAR SOUTHEAST KS JUST AHEAD OF MAIN COLD FRONT INTO EARLY THIS EVENING. THE CNU TERMINAL WILL BE HIT WITH VERY HEAVY RAINFALL...INTENSE LIGHTNING...AND POSSIBLE WIND GUSTS TO 40-45 KNOTS AS THE STORMS MOVE THROUGH. EXPECT BRIEF...BUT SHARP VISIBILITY/CEILING RESTRICTIONS AS THAT STORM CLUSTER MOVES THROUGH. THE MAIN COLD FRONT SHOULD BE THROUGH ICT TERMINAL BY ISSUANCE TIME...AND CLEARING FAR SOUTHEAST KS BY LATE EVENING. SOUTH WINDS WILL SHIFT TO NORTHWESTERLY BEHIND THE COLD FRONT...WHILE GETTING GUSTIER OVERNIGHT. POST-FRONTAL SHOWERS WITH PERHAPS A FEW RUMBLES OF THUNDER SHOULD AFFECT SOUTHERN KS LATE TONIGHT INTO MIDDAY WEDNESDAY...AS ANOTHER SHORTWAVE MOVES THROUGH WITH MID-LEVEL MOISTENING/LIFT. NOT EXPECTING ANY SIGNIFICANT RESTRICTIONS WITH THIS POST-FRONTAL SHOWER ACTIVITY. SKIES SHOULD CLEAR FROM NORTH TO SOUTH WEDNESDAY INTO WEDNESDAY EVENING. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 58 73 55 81 / 40 30 0 0 HUTCHINSON 57 75 54 82 / 20 30 0 0 NEWTON 56 73 54 81 / 20 30 0 0 ELDORADO 57 72 53 81 / 50 40 0 0 WINFIELD-KWLD 59 72 54 81 / 80 40 0 0 RUSSELL 56 75 54 84 / 20 20 0 0 GREAT BEND 56 75 54 83 / 20 20 0 0 SALINA 57 76 54 84 / 20 20 0 0 MCPHERSON 57 75 54 82 / 20 20 0 0 COFFEYVILLE 61 69 52 81 / 70 60 10 0 CHANUTE 59 70 52 81 / 80 50 10 0 IOLA 58 70 52 80 / 70 50 10 0 PARSONS-KPPF 60 69 52 81 / 80 60 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 18, 7:10 PM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 710 PM CDT TUE AUG 18 2015 KSZ032-033-047>053-067>072-082-083-091>096-098>100-200015- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 710 PM CDT TUE AUG 18 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT CLUSTERS OF STRONG TO SEVERE STORMS WILL CONTINUE TO MOVE THROUGH SOUTHEASTERN KANSAS THROUGH MID EVENING...BEFORE PUSHING EAST OUT OF THE AREA. THE MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WIND GUSTS...HAIL UP TO QUARTER SIZE...AND LOCALIZED VERY HEAVY RAINFALL RATES AND FLOODING. THE SEVERE THREAT WILL DIMINISH BY LATE EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE IN THE FORECAST FROM FRIDAY THROUGH SUNDAY. A FEW STRONG STORMS ARE POSSIBLE...MOST LIKELY ON SATURDAY EVENING WHEN THE COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT...HOWEVER REPORTS OF FLOODING OR RAINFALL IN EXCESS OF AN INCH WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Aug 18, 3:24 PM CDT, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
324 PM CDT TUE AUG 18 2015
KSZ069-182115-
BUTLER KS-
324 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 415 PM CDT
* AT 320 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
TRACKING THUNDERSTORMS WITH WITH HEAVY RAINFALL EXTENDING FROM
BENTON...THROUGH TOWANDA. THESE STORMS WERE MOVING EAST AT 30 MPH.
PONDING OF WATER ON ROADS AND MINOR FLOODING OF FLOOD PRONE AREAS IS
POSSIBLE.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...AUGUSTA...TOWANDA...BENTON...ROSALIA...EL
DORADO STATE PARK...SANTA FE LAKE...EL DORADO LAKE AND EL DORADO
AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3769 9715 3791 9715 3798 9652 3790 9652
3771 9653
TIME...MOT...LOC 2020Z 260DEG 24KT 3778 9714
COOKLocal storm report, Aug 18, 4:03 PM CDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
403 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HEAVY RAIN 1 S EL DORADO 37.81N 96.86W
08/18/2015 M0.88 INCH BUTLER KS CO-OP OBSERVER
MINOR STREET AND FIELD FLOODING DUE TO THE HEAVY RAIN.
RAINFALL OCCURRED IN JUST OVER 30 MINUTE TIMESPAN.
&&
HOWERTONSpecial weather statement, Aug 18, 5:18 PM CDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
518 PM CDT TUE AUG 18 2015
KSZ094-182245-
ELK KS-
518 PM CDT TUE AUG 18 2015
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL ELK COUNTY IN SOUTHEASTERN KANSAS...
* UNTIL 545 PM CDT
* AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR GRENOLA...OR 9 MILES SOUTHWEST
OF HOWARD...MOVING NORTHEAST AT 25 MPH. THE THUNDERSTORM IS
INTENSIFYING.
HAIL UP TO THE SIZE OF NICKELS AND WINDS UP TO 50 MPH ARE POSSIBLE
WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
HOWARD...MOLINE...GRENOLA AND ELK FALLS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3745 9652 3761 9621 3761 9620 3743 9603
3730 9638 3730 9642
TIME...MOT...LOC 2212Z 242DEG 15KT 3740 9641
ESLocal storm report, Aug 18, 7:21 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
721 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST PARSONS TRI CITY AIRPOR 37.33N 95.52W
08/18/2015 M59 MPH LABETTE KS ASOS
&&
HOWERTONLocal storm report, Aug 18, 7:41 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
741 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM TSTM WND DMG 1 E CHERRYVALE 37.27N 95.53W
08/18/2015 MONTGOMERY KS LAW ENFORCEMENT
TWO FOOT DIAMETER TREES DOWN WITH SOME STRUCTURES
DAMAGED.
&&
KRCLocal storm report, Aug 18, 7:50 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WICHITA KS
750 PM CDT TUE AUG 18 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM TSTM WND GST PARSONS TRI CITY AIRPOR 37.33N 95.52W
08/18/2015 M59.00 MPH LABETTE KS ASOS
0715 PM TSTM WND DMG CHERRYVALE 37.27N 95.55W
08/18/2015 MONTGOMERY KS LAW ENFORCEMENT
TREES AND POWER POLES DOWN. ESTIMATED 65 MPH WIND.
0725 PM TSTM WND DMG 1 E CHERRYVALE 37.27N 95.53W
08/18/2015 MONTGOMERY KS LAW ENFORCEMENT
TWO FOOT DIAMETER TREES DOWN WITH SOME STRUCTURES
DAMAGED.
&&
KRCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 7:22 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 23 min |
| Aug 18, 7:54 PM CDT | Areal Flood Warning | ICT | Chautauqua, Labette, Montgomery, Neosho, Wilson | 5 hr |
| Aug 18, 8:13 PM CDT | Special Weather Statement | ICT | Montgomery | 32 min |
| Aug 18, 11:30 PM CDT | Areal Flood Warning | ICT | Chautauqua, Elk, Montgomery | 12 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.